MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY EXACTA EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY EXACTA EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46700
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the drainage of the patient, the cerebrospinal fluid was blocked in the chamber and could not flow into the drainage bag.The product was replaced and there was no injury to the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported it was unknown if there were any external/environmental/patient factors that may have led or contributed to the issue.
 
Additional Manufacturer Narrative
The returned product was patent.The product did not meet the requirements for leak test due to an occlusion in the chamber outlet possibly due to excess adhesive.Proteinaceous debris was observed on the interior of the edms in the patient line.If information is provided in the future, a supplemental report will be issued.

Brand Name
EXACTA EXTERNAL DRAINAGE AND MONITORING SYSTEM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8171522
Report Number2021898-2018-00569
Device Sequence Number1961047
Product Code GWM
UDI-Device Identifier00643169707665
UDI-Public00643169707665
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2023
Device Model Number46700
Device Catalogue Number46700
Device Lot Number215518496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer12/27/2018
01/25/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/07/2019
02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight58